# SDR RAIA201601210001

- Difficulty date: January 21, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 36,209 hours, 21,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR EMERGENCY LIGHT NR 1 INOPERATIVE.  R & R THE BULB.  OPS CHECKED GOOD.
